# SDR AALA200800231

- Difficulty date: February 1, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- Aircraft time: 50,007 hours
- Engine: Rroyce RB211535E4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RDU  INFLIGHT T1671/01FEB JFK TO CUN - FUEL DISAGREE LIGHT ILLUMINATED.  SUSPECT FUEL LEAK IN LEFT ENGINE.  LANDED RDU WITHOUT INCIDENT.  REPLACED LEFT ENGINE HIGH PRESSURE FUEL LINE AND O-RINGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
